RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Marshak, Aleksandr L'vovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:154
Abstract pages:1400
Full texts:454
References:33
E-mail:

http://www.mathnet.ru/eng/person25718
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/120270

Publications in Math-Net.Ru
2008
1. S. M. Prigarin, A. L. Marshak, “Simulation of vector semi-binary homogeneous random fields and modeling of broken clouds”, Sib. Zh. Vychisl. Mat., 11:3 (2008),  347–356  mathnet; Num. Anal. Appl., 1:3 (2008), 285–292
1990
2. A. L. Marshak, “Asymptotic representation of weights of a Gaussian quadrature formula”, Mat. Zametki, 47:4 (1990),  63–68  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 354–358  isi
1989
3. A. Marshak, “The dependence of the rate of convergence of the method of discrete ordinates on the choice of the first node in the quadrature formula”, Zh. Vychisl. Mat. Mat. Fiz., 29:9 (1989),  1267–1276  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 1–8
1982
4. A. L. Marshak, “Approximation of an integral exponential curve by means of quadrature formulas”, Zh. Vychisl. Mat. Mat. Fiz., 22:5 (1982),  1044–1051  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:5 (1982), 20–28
1978
5. G. M. Vainikko, A. L. Marshak, “The rate of convergence of the method of discrete ordinates in the problem of radiation transfer”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 11,  11–22  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:11 (1978), 5–14

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021